... combined with Progesterone tablets. I have a history of migraines as well, esp in the spring, and have had awful migraines since the shot. Has anyone else experienced this? Is the Progesterone what's aggravating this? Also, I have bipolar disorder and don't want to stop the Progesterone if it could cause a mood problem
Endometriosis - I'm 42, perimenopasal and have PMDD. I received an injection of Lupron 2 wks ago?
- 19 May 2013 by Sunflower012
- 21 May 2013
I have found any hormones can trigger migraines. I cannot be on birth control pills or hormone replacement. Even DHEA supplements trigger them. Headaches are a common side effect of Lupron but I suspect your culprit is the progesterone though. If progesterone triggers migraines, it should be discontinued. You should really discuss it with your gynecologist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2015 • 0 answers
Posted 1 Sep 2016 • 1 answer
Posted 5 Jan 2017 • 0 answers
Posted 18 Jan 2017 • 0 answers
Has anyone gain weight on the 3 month Lupron injection and while having fibriods at the same time!!?
Posted 12 May 2018 • 0 answers